# SDR CA030521007

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 19,184 hours
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Rocker
- Part number: 114651
- Condition: Cracked
- Location: Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE CREW NOTICED A SLIGHT VIBRATION IN THE LT ENGINE.  UPON LANDING A VISUAL INSPECTION WAS CARRIED OUT AND THE NR 11 CYLINDER WAS FOUND TO BE CRACKED FORE AND AFT ALONG THE EXHAUST ROCKER COVER, FROM THE EAR BACK TO THE ROCKER SHAFT.  CYLINDER WAS REPLACED WITH AN O/H UNIT AND THE ENGINE WAS GROUND RUN SERVICEABLE.
